| Model Number |
1420 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced a controller fault at home and performed a controller exchange to the backup controller at home.The controller was replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
A supplemental report is being submitted for investigation completion.Product event summary: the controller (b)(6) was not returned for evaluation.A review of the device history record was not performed as the reported event is not related to a manufacturing or servicing issue.Log file analysis could not be performed since log files were not available for analysis.As a result, the reported controller fault alarm event could not be confirmed.Applicable risk documentation and experience with events of similar circumstances were considered; a possible root cause of the reported controller fault alarm event may be attributed, but not limited, to a faulty internal component, memory corruption, and/or the patient allowing the batteries to deplete completely.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.